# SDR DALA2024100909899

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,243 hours, 29,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Fod
- Location: Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 1R SLIDE ARM/DISARM FLSP DOESN'T PREVENT LEVER MOVEMENT AND KNUCKLEKNOCKER EXTENDS TOO FAR NEEDS ADJUSTING OR TRIMMING. CORRECTIVE ACTION: REMOVED DEBRIS FROM FLAP & LUBED LEVER - NOW CKS OK PER 757 AMM 2560. (6188632)
